Differential and Integral Equations

Existence theorems for elliptic Monge-Ampère equations in the plane

Takaŝi Kusano and Charles A. Swanson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 3 (1990), 487-493.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371571146

Mathematical Reviews number (MathSciNet)
MR1047748

Zentralblatt MATH identifier
0723.35030

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Kusano, Takaŝi; Swanson, Charles A. Existence theorems for elliptic Monge-Ampère equations in the plane. Differential Integral Equations 3 (1990), no. 3, 487--493. https://projecteuclid.org/euclid.die/1371571146


Export citation